# SDR CKSA97465

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540-1590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION, SEAT TRACK STA 1540 CENTER CORROSION.  REMOVED AND REPLACED SEAT TRACK WITH SEAT TRACK SPLICE IAW DC8 SRM 53-2-3 FROM STA 1540 TO STA 1590.  CORROSION TASK CARD NUMBER 465L-0551.  NON-ROUTINE TASK CARD NUMBER 110896.
